# SDR DALA2024062906604

- Difficulty date: June 29, 2024
- Submitted: June 30, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 898
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9524, CORROSION ON SEAT TRACK AT STA Y=898 X=44.5 AT PAX CABIN. CORRECTIVE ACTION: CORROSION LEVEL 2, SEAT TRACK SECTION BTW STA Y=898 TO STA Y= 935 X=44.5 AT PAX CABIN WAS REPAIRED PER B717 SRM 53-20-52-2R REPAIR 5. (LP 0418906)
